Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Flows on quaternionic-Kähler and very special real manifolds
Authors: Devchand, Chandrashekar; Alekseevsky, Dmitri; Cortés, Vicente; Van Proeyen, Antoine
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Communications in Mathematical Physics
Volume: 238
Issue / Number: 3
Start Page: 525
End Page: 543
Document Type: Article
ID: 191105.0
The Riemannian geometry of orbit spaces - the metric, geodesics, and integrable systems
Authors: Michor, Peter W.; Alekseevsky, Dmitri; Kriegl, Andreas; Losik, Mark
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Publicationes Mathematicae Debrecen
Volume: 62
Start Page: 247
End Page: 276
Document Type: Article
ID: 192499.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.